# SDR ASAA2013080395729

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 22,515 hours, 7,034 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 17YXYH
- Condition: Failed
- Location: Autopilot
- Part time: 12,284 hours, 3,765 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MODE CONTROL PANEL AUTO PILOT CMD FOR AN AUTO PILOT SWITCH LIGHT ARE INOP.  ACFT GROUNDED.  REPLACED DFCS MCP IAW AMM REF 22-11-34-000-801/22-11-34-400-801.  OPS CKS GOOD IAW AMM REF TASK 22-11-34-740-801.  PERFORMED ADDITIONAL MINIMUM TESTS TO MAINTAIN ACFT LWMP STATUS AS FOLLOWS;  DFCS LRU INTERFACE TEST FOR MCP (BITE GRP 32) IAW AMM REF 22-11-34/501, LAND VERIFY TEST (BITE GRP NR 49) IAW 22-11-00/201, AND HGS SENSOR TEST FOR FCC/AT IAW SMM REF 34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND HGS AND SCREW REFLECTS SAME.
